Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

In pain for so long

Posted by CatherineS on 3/02/01 at 14:13 (040285)

Yesterday I saw my G.P. and today I saw the pain specialist, I asked both Drs. about a diagnostic work up of my lower extrimity. Both Drs. thought it wasn't necessary. Today though, was the 1st time a Dr. mentioned RDS, other than Dr. Zuckerman. The pain specialist has started me on 300mg of Gabapentin at bedtime, and I am to see him next Friday. There were no mention of cortizone shots other than My questions about a temp. bandaid, and he agreed. He also told me to make another appt. with the orthopedic surgeon, I guess for more surgery, but to be honest I'm a little nervous (parden the pun). Should I trust this same guy to work on my nerves? I asked that question and was told he's a Sr. Surgeon. What do you think of this?

Re: In pain for so long

Dr. Zuckerman on 3/02/01 at 20:20 (040305)

I think that if they think you have RDS they had better take some action and find out if you do. The longer you wait with RDS the less chance of relief.

Re: In pain for so long

karen bataglia on 4/15/01 at hrmin (044674)

I have also been in pain for many years with bizarre nocturnal headaches. My doctor has prescribed gabapentin for me, but I am afraid of the eye movement side effects. I haven't taken the drug yet, because I'm afraid too. The eye movement side effects are listed as common. Has anyone had any experience with this drug?

Re: In pain for so long

Dr. Zuckerman on 3/02/01 at 20:20 (040305)

I think that if they think you have RDS they had better take some action and find out if you do. The longer you wait with RDS the less chance of relief.

Re: In pain for so long

karen bataglia on 4/15/01 at hrmin (044674)

I have also been in pain for many years with bizarre nocturnal headaches. My doctor has prescribed gabapentin for me, but I am afraid of the eye movement side effects. I haven't taken the drug yet, because I'm afraid too. The eye movement side effects are listed as common. Has anyone had any experience with this drug?